MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CRS RP INSRT SZ 4 14MM; KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE CRS RP INSRT SZ 4 14MM; KNEE TIBIAL INSERT
Model Number 1517-10-414
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Codes Joint Laxity (4526); Unspecified Tissue Injury (4559)
Date of Event 11/13/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Patient had undergone primary knee , a constrained prosthesis was chosen but had spun out on (b)(6) 2021 due to compromised soft tissues.This was revised to a hinge to solve the instability on 13th.Doi: (b)(6) 2021; dor: (b)(6) 2021 unknown side.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUNE CRS RP INSRT SZ 4 14MM
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI  
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key12910331
Report Number1818910-2021-26810
Device Sequence Number17348502
Product Code JWH
UDI-Device Identifier10603295055839
UDI-Public10603295055839
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1517-10-414
Device Catalogue Number151710414
Device Lot Number8869952
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2021
Supplement Date Received by Manufacturer12/10/2021
Initial Report FDA Received Date12/01/2021
Supplement Report FDA Received Date12/14/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/14/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CEMENTED STEM 14X30MM; ATTUNE CRS FEMORAL RT SZ 4 CEM; ATTUNE CRS RP INSRT SZ 4 14MM; ATTUNE MEDIAL DOME PAT 32MM; ATTUNE REV LPS INSRT XSM 18MM; ATUN PRESSFIT STR STEM14X110MM; ATUN TIB SLV M/L 29MM FULL POR; ATUNE REV RP TIB BASE SZ 3 CEM; SROM NRH FEM W/PIN XSMRT 66X58; UNIVERSAL FEM SLV FUL POR 34MM; UNIVERSAL STEM 75X14MM FLUTED
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown